# SDR AUS20031079

- Difficulty date: October 28, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 512201120
- Condition: Debonded
- Location: Wing
- Part time: 16,177 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT LOWER WING PANEL DISBONDED.
